PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 135 | 1 | 75-81
Tytuł artykułu

Averages of uniformly continuous retractions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be an infinite-dimensional complex normed space, and let B and S be its closed unit ball and unit sphere, respectively. We prove that the identity map on B can be expressed as an average of three uniformly retractions of B onto S. Moreover, for every 0≤ r < 1, the three retractions are Lipschitz on rB. We also show that a stronger version where the retractions are required to be Lipschitz does not hold.
Czasopismo
Rocznik
Tom
135
Numer
1
Strony
75-81
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-28
poprawiono
1998-11-26
Twórcy
  • Departamento de Álgebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain, ajimenez@ualm.es
  • Departamento de Análisis, Matemático Universidad de Granada, 18071 Granada, Spain, jfmena@goliat.ugr.es
autor
  • Departamento de Álgebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain, jcnav@ualm.es
Bibliografia
  • [1] Y. Benyamini and Y. Sternfeld, Spheres in infinite dimensional normed spaces are Lipschitz contractible, Proc. Amer. Math. Soc. 88 (1983), 439-445.
  • [2] V. Bogachev, J. F. Mena-Jurado and J. C. Navarro-Pascual, Extreme points in spaces of continuous functions, ibid. 123 (1995), 1061-1067.
  • [3] J. Cantwell, A topological approach to extreme points in function spaces, ibid. 19 (1968), 821-825.
  • [4] A. Jiménez-Vargas, J. F. Mena-Jurado and J. C. Navarro-Pascual, Complex extremal structure in spaces of continuous functions, J. Math. Anal. Appl. 211 (1997), 605-615.
  • [5] P. K. Lin and Y. Sternfeld, Convex sets with the Lipschitz fixed point property are compact, Proc. Amer. Math. Soc. 93 (1985) 633-639.
  • [6] J. C. Navarro-Pascual, Extreme points and retractions in Banach spaces, Israel J. Math. 99 (1997), 335-342.
  • [7] B. Nowak, On the Lipschitzian retraction of the unit ball in infinite-dimensional Banach spaces onto its boundary, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), 861-864.
  • [8] N. T. Peck, Extreme points and dimension theory, Pacific J. Math. 25 (1968), 341-351.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv135i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.